MAUDE Adverse Event Report: MEDTRONIC DOMINICANA NIM® PROBE; STIMULATOR, NERVE

MEDTRONIC DOMINICANA NIM® PROBE; STIMULATOR, NERVE
Model Number 8225101
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during parotidectomy procedure, when the doctor used the probe to detect the nerve, she found that the stim returned show 0ma.The doctor tried to reconnect the probe from stim1 to stim2 but useless, finally, the doctor changed a probe to complete the surgery.There was no patient injury related to the event.

Brand Name
NIM® PROBE
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key21499540
Report Number9612501-2025-00614
Device Sequence Number18127513
Product Code ETN
UDI-Device Identifier00763000417024
UDI-Public00763000417024
Combination Product (Y/N)N
Initial Reporter CountryTS
PMA/510(K) Number
K934426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8225101
Device Catalogue Number8225101
Device Lot Number0225237305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Initial Report FDA Received Date03/01/2025
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale